11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Limits to adaptation along environmental gradients
J. Polechova, N.H. Barton, PNAS 112 (2015) 6401–6406.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Erratum: Species' range: Adaptation in space and time (American Naturalist 174 (E186 E204))
J. Polechova, N.H. Barton, G. Marion, American Naturalist 177 (2011) 546–547.
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Genetic drift widens the expected cline but narrows the expected cline width
J. Polechova, N.H. Barton, Genetics 189 (2011) 227–235.
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Why is adaptation prevented at ecological margins? New insights from individual-based simulations
J. Bridle, J. Polechova, M. Kawata, R. Butlin, Ecology Letters 13 (2010) 485–494.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Species' range: Adaptation in space and time
J. Polechova, N.H. Barton, G. Marion, American Naturalist 174 (2009) E186–E204.
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales
D. Storch, A. Šizling, J. Reif, J. Polechova, E. Šizlingová, K. Gaston, Ecology Letters 11 (2008) 771–784.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Patterns of biodiversity and limits to adaptation in time and space
J. Bridle, J. Polechova, T. Vines, in:, J.R. R. K. Butlin, D. Schluter (Eds.), Evolution and Speciation, Cambridge University Press, 2008, pp. 77–101.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Speciation through competition: A critical review
J. Polechova, N.H. Barton, Evolution; International Journal of Organic Evolution 59 (2005) 1194–1210.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
The limitations of adaptive dynamics as a model of evolution
N.H. Barton, J. Polechova, Journal of Evolutionary Biology 18 (2005) 1186–1190.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus
J. Polechova, P. Stopka, Canadian Journal of Zoology 80 (2002) 1383–1388.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Limits to adaptation along environmental gradients
J. Polechova, N.H. Barton, PNAS 112 (2015) 6401–6406.
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Erratum: Species' range: Adaptation in space and time (American Naturalist 174 (E186 E204))
J. Polechova, N.H. Barton, G. Marion, American Naturalist 177 (2011) 546–547.
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Genetic drift widens the expected cline but narrows the expected cline width
J. Polechova, N.H. Barton, Genetics 189 (2011) 227–235.
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Why is adaptation prevented at ecological margins? New insights from individual-based simulations
J. Bridle, J. Polechova, M. Kawata, R. Butlin, Ecology Letters 13 (2010) 485–494.
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Species' range: Adaptation in space and time
J. Polechova, N.H. Barton, G. Marion, American Naturalist 174 (2009) E186–E204.
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales
D. Storch, A. Šizling, J. Reif, J. Polechova, E. Šizlingová, K. Gaston, Ecology Letters 11 (2008) 771–784.
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Patterns of biodiversity and limits to adaptation in time and space
J. Bridle, J. Polechova, T. Vines, in:, J.R. R. K. Butlin, D. Schluter (Eds.), Evolution and Speciation, Cambridge University Press, 2008, pp. 77–101.
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Speciation through competition: A critical review
J. Polechova, N.H. Barton, Evolution; International Journal of Organic Evolution 59 (2005) 1194–1210.
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
The limitations of adaptive dynamics as a model of evolution
N.H. Barton, J. Polechova, Journal of Evolutionary Biology 18 (2005) 1186–1190.
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus
J. Polechova, P. Stopka, Canadian Journal of Zoology 80 (2002) 1383–1388.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed